MathSciNet Relay Station
MathSciNet bibliographic data
MR1243546 45E10 (45L10 45M10)
Chandler-Wilde, S. N. Some uniform stability and convergence results for integral equations on the real line and projection methods for their solution. IMA J. Numer. Anal. 13 (1993), no. 4, 509–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement